MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ8 LT; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ8 LT; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Catalog Number 71421238
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Muscular Rigidity (1968); Injury (2348)
Date of Event 03/28/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had stiffness and a revision surgery was performed to remove femoral component and insert.
 
Additional Manufacturer Narrative
It was reported that the clinical study patient had a revision surgery due to stiffness.The associated legion oxinium femoral component and genesis ii acetabular liner were not returned for evaluation.Thus a product evaluation could not be performed.However, device details were provided.Thus, the review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.Without the return of the actual product involved and no medical records provided, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
LEGION CR OXIN FEM SZ8 LT
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9017420
Report Number1020279-2019-03342
Device Sequence Number11483748
Product Code JWH
UDI-Device Identifier00885556030806
UDI-Public00885556030806
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Catalogue Number71421238
Device Lot Number12EM06627
Initial Date Received by Manufacturer 03/28/2013
Supplement Date Received by Manufacturer03/28/2013
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;